# SDR CALA2018020300465

- Difficulty date: February 3, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 89,057 hours, 8,665 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000A
- Part serial: 5370
- Condition: Odor
- Location: Galley
- Part time: 77,102 hours, 9,579 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVEN LOC 709 HAS BURNING SMELL. FAN BEHIND UNIT HAS BLACK ASH ON IT. REPLACED OVEN 709 AND OPS CHK GOOD.
